MAUDE Adverse Event Report: OMNILIFE SCIENCE APEX KNEE IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL

OMNILIFE SCIENCE APEX KNEE IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Catalog Number KP-0445R
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 08/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
The complaint involved a patient who underwent a knee revision surgery on (b)(6) 2024.The original surgery is dated (b)(6) 2020.The revision surgery occurred because of metal allergy.During the revision all implants were removed and replaced with non-omni devices.

Brand Name
APEX KNEE IMPLANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Manufacturer (Section D)
OMNILIFE SCIENCE
480 paramount drive
raynham MA 02767
Manufacturer (Section G)
OMNILIFE SCIENCE
480 paramount drive
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramount drive
raynham, MA 02767
5088226030
MDR Report Key20168341
Report Number1226188-2024-00181
Device Sequence Number15461898
Product Code JWH
UDI-Device Identifier00841690112853
UDI-Public00841690112853
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K112891
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/10/2023
Device Catalogue NumberKP-0445R
Device Lot Number31950
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Initial Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REF: KC-55183LOT NUMBER: 30163; REF: KP-10090LOT NUMBER: 33943; REF: KP-20016LOT NUMBER: 26508; REF: KP-22416LOT NUMBER: 28351; REF: KP-37005LOT NUMBER: 32748; REF: KP-44100LOT NUMBER: 31277
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown